Change search
ReferencesLink to record
Permanent link

Direct link
Series in Euler's papers
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (Polish)In: Antiquitates Mathematicae, ISSN 1898-5203, Vol. 2, 47-67 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 2, 47-67 p.
Research subject
URN: urn:nbn:se:ltu:diva-13072Local ID: c3bfb970-95c9-11dd-aadc-000ea68e967bOAI: diva2:986023
Godkänd; 2008; 20081009 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(475 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 475 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link